# SDR CALA2025020302186

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,284 hours, 29,261 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062005904
- Condition: Faulty
- Location: Zone 100
- Part time: 744,425 hours, 726,545 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AN ELECTRICAL ODOR WAS NOTED BY THE CABIN CREW AR OUND ROWS 10-12, A SLIGHT HAZE WAS OBSERVED IN THE SAME AREA. NO SMOKE WAS NOTED EMANATING FROM ANYTHING IN THE VICINITY OF THE HAZE. NO ODOR OR HAZE WAS NOTED IN THE FLIGHT DECK. CHECKLIST 2. 80.6 WAS FOLLOWED TO ISOLATE GEN 2. THE CABIN CREW THEN REPORTED THE ODOR BEGAN TO DISSIPATE. GEN 2 LEFT OFF FOR THE REMAINDER O F THE FLIGHT.   DUE TO EXTRACT FAN 18HQ FAULT IN POST FLIGHT REPORT, REPLACED AEVC COMPUTER REF TASK 21-26-34-000-001-A OP CHECKS GOOD, ALSO REPLACED CONTACTOR 7HQ REF ASM 21-26-02, CHECKS GOOD.  REMOVED AND REPLACED EXTRACT FAN 18HQ PER AMM 21-26-51. OPS NORMAL, NO FAULTS AT THIS TIME.  COMPLETED ENG RUN OPS CHECKS W/ HEAVY ELECTRICAL AND PNEUMATIC L OADS. COMPLETED AIRCRAFT POWER-UP WITH APU AND GPU SEPERATELY. N O INDICATIONS OF SMOKE OR ELECTRICAL BURNING SMELLS IN FLIGHTNORMAL. COMPLETED VISUAL INSP OF PASSENGER PSU AND EMERGENCY LIG HTS FOR IN THE VICINITY OF ROW 10 FOR POSSIBLE OVERHEATING, REF AMM 05-51-10-200-801-C1.
